Affiliation of Author(s):数学学院
Journal:Numerical Methods for Partial Differential Equations
First Author:Yang, Xu
Document Code:1126B6635FA7441E82966421437EF27C
Volume:39
Issue:3
Page Number:2073
Translation or Not:no
Date of Publication:2023-05-01
Date of Publication:2023-05-01
Weidong Zhao
+
Date of Birth:1962-12-06
Gender:Male
Education Level:Postgraduate (Doctoral)
Alma Mater:Shandong University
Paper Publications
Strong optimal error estimates of discontinuous Galerkin method for multiplicative noise driving nonlinear SPDEs
Date of Publication:2023-05-01 Hits: